# SDR CPCP20070027

- Difficulty date: April 18, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 308
- Aircraft time: 26,120 hours, 29,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT THRESHOLD SUPPORT AND LOWER SURFACE BETWEEN FRME 36 TO 39 CORRODED.  RT THRESHOLD BETWEEN FRAME 36 TO 39 REPLACED AS PER SRM 51-25-01.
